Rayna’s fractional integral operations on Hermite–Hadamard inequalities with η-G-Preinvex functions

Full text for this resource is not available from the Research Repository.

Muddassar, Muhammad, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Hussain, Zamir (2020) Rayna’s fractional integral operations on Hermite–Hadamard inequalities with η-G-Preinvex functions. Advances in Operator Theory, 5 (4). pp. 1390-1405. ISSN 2662-2009

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40916
DOI https://doi.org/10.1007/s43036-020-00045-x
Official URL https://link.springer.com/article/10.1007/s43036-0...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite–Hadamard type; integral inequalities; inequality; convex functions
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login